# SDR UPS08152015

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RED SLIDE WARNING LIGHT IS INOP.  AURAL HORN TESTS OK.  PERFORMED ADJUSTMENT/TEST EMERGENCY ESCAPE SLIDE RELEASE WARNING LIGHT, AURAL HORN OPERATING NORMALLY AT THIS TIME.  OK FOR SERVICE IAW MM 52-73-00-05.
